# SDR R61A201701200053

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,384 hours, 19,223 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 1700064F
- Part serial: 1890
- Condition: Failed
- Location: Flap/Slat Act
- Part time: 9,933 hours, 7,145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP LOW RATE MESSAGE, FOLLOWED BY AN ODOR OF BURNING PLASTIC.  DECLARED AN EMERGENCY, DIVERTED, AND LANDED WITHOUT INDICENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED SF-ACE 2 IAW AMM AND OPS CHECKED GOOD.
